Citation: | CHENG Xiaoliang, FU Yu. Explicit Formulas of the Bergman Kernel Functions for A Class of Hua Domains[J]. Journal of South China Normal University (Natural Science Edition), 2024, 56(2): 105-109. DOI: 10.6054/j.jscnun.2024028 |
Consider a class of Hua domains E(q1, …, qm, Ω; p1, …, pm) on any irreducible bounded circular homogeneity domain, and among them, Ω is any irreducible bounded circular homogeneity domain, q1, …, qm are all natural numbers, m, p1, …, pm are all positive integers, N(Z, Z) is the norm of Ω. The explicit formulas of the Bergman kernel functions for the domains are provided by using the complete orthogonal function system and multivariate polar coordinate transformation.
[1] |
华罗庚. 多复变数函数论中的典型域的调和分析[M]. 北京: 科学出版社, 1958.
|
[2] |
殷慰萍. 第四类超Cartan域的Bergman核函数[J]. 数学学报, 1999, 42(5): 951-960. https://www.cnki.com.cn/Article/CJFDTOTAL-SXXB199905026.htm
YIN W P. The Bergman kernel on Super-Cartan domains of the forth type[J]. Acta Mathematica Sinica, 1999, 42(5): 951-960. https://www.cnki.com.cn/Article/CJFDTOTAL-SXXB199905026.htm
|
[3] |
殷慰萍. 第三类超Cartan域的Bergman核函数[J]. 数学进展, 2000, 29(5): 425-434. https://www.cnki.com.cn/Article/CJFDTOTAL-SXJZ200005005.htm
YIN W P. The Bergman kernel on Super-Cartan domains of the third type[J]. Advances in Mathematics, 2000, 29(5): 425-434. https://www.cnki.com.cn/Article/CJFDTOTAL-SXJZ200005005.htm
|
[4] |
殷慰萍, 王男, 赵玲, 等. 四类Cartan-Egg域的Bergman核函数[J]. 首都师范大学学报(自然科学版), 2001(2): 1-13. https://www.cnki.com.cn/Article/CJFDTOTAL-SDSX200102000.htm
YIN W P, WANG N, ZHAO L, et al. The Bergman kernel function on four types of Cartan-Egg domains[J]. Journal of Capital Normal University(Natural Science Edition), 2001(2): 1-13. https://www.cnki.com.cn/Article/CJFDTOTAL-SDSX200102000.htm
|
[5] |
殷慰萍, 王安, 赵振刚, 等. 华罗庚域的Bergman核函数[J]. 中国科学(A辑), 2001, 31(6): 503-516. https://www.cnki.com.cn/Article/CJFDTOTAL-JAXK200111002.htm
YIN W P, WANG A, ZHAO Z G, et al. The Bergman kernel function of Hua domains[J]. Science in China(Series A), 2001, 31(6): 503-516. https://www.cnki.com.cn/Article/CJFDTOTAL-JAXK200111002.htm
|
[6] |
殷慰萍, 王男. 第二类华罗庚域的Bergman核[J]. 中国科学技术大学学报, 2001, 31(1): 7-15. https://www.cnki.com.cn/Article/CJFDTOTAL-ZKJD200101001.htm
YIN W P, WANG N. The Bergman kernel on Hua domain of the second type[J]. Journal of University of Science and Technology of China, 2001, 31(1): 7-15. https://www.cnki.com.cn/Article/CJFDTOTAL-ZKJD200101001.htm
|
[7] |
殷慰萍, 赵振刚. 第二类华罗庚域的Bergman核函数的计算[J]. 厦门大学学报(自然科学版), 2001, 40(6): 1184-1190. https://www.cnki.com.cn/Article/CJFDTOTAL-XDZK200106001.htm
YIN W P, ZHAO Z G. The computation of Bergman kernel on Hua domain of the second type[J]. Journal of Xiamen University(Natural Science), 2001, 40(6): 1184-1190. https://www.cnki.com.cn/Article/CJFDTOTAL-XDZK200106001.htm
|
[8] |
苏简兵, 丁莉, 殷慰萍. 广义华罗庚域的Bergman核函数的计算[J]. 首都师范大学学报(自然科学版), 2003(3): 1-8;12. https://www.cnki.com.cn/Article/CJFDTOTAL-SDSX200303000.htm
SU J B, DING L, YIN W P. Computations of the Bergman kernel functions on generalized Hua domains[J]. Journal of Capital Normal University(Natural Science Edition), 2003(3): 1-8;12. https://www.cnki.com.cn/Article/CJFDTOTAL-SDSX200303000.htm
|
[9] |
殷慰萍. 华罗庚域研究的综述[J]. 数学进展, 2007, 36(2): 129-152. https://www.cnki.com.cn/Article/CJFDTOTAL-SXJZ200702001.htm
YIN W P. The summarizations on research of Hua domain[J]. Advances in Mathematics, 2007, 36(2): 129-152. https://www.cnki.com.cn/Article/CJFDTOTAL-SXJZ200702001.htm
|
[10] |
仲小丽, 高梅, 刘东亮. 第一类华罗庚域的凸性与Kobayashi度量[J]. 徐州师范大学学报(自然科学版), 2009, 27(3): 19-23. https://www.cnki.com.cn/Article/CJFDTOTAL-XZSX200903007.htm
ZHONG X L, GAO M, LIU D L. Convexity of Hua domain of the first type and Kobayashi metric[J]. Journal of Xuzhou Normal University(Natural Science Edition), 2009, 27(3): 19-23. https://www.cnki.com.cn/Article/CJFDTOTAL-XZSX200903007.htm
|
[11] |
尹明, 刘名生. 某些华罗庚域的Bergman核函数的显式表达[J]. 华南师范大学学报(自然科学版), 2014, 46(2): 23-28. http://journal-n.scnu.edu.cn/article/id/3108
YIN M, LIU M S. Explicit formulas of the Bergman kernel functions for some domains of Hua[J]. Journal of South China Normal University(Natural Science Edition), 2014, 46(2): 23-28. http://journal-n.scnu.edu.cn/article/id/3108
|
[12] |
李海涛, 苏简兵, 王艳永. 第二类华罗庚域上的极值问题[J]. 四川师范大学学报(自然科学版), 2017, 40(2): 193-198. https://www.cnki.com.cn/Article/CJFDTOTAL-SCSD201702010.htm
LI H T, SU J B, WANG Y Y. Extremal problem on the Hua domain of the second type[J]. Journal of Sichuan Normal University(Natural Science Edition), 2017, 40(2): 193-198. https://www.cnki.com.cn/Article/CJFDTOTAL-SCSD201702010.htm
|
[13] |
ZHAO X, WANG A. Zero problems of the Bergman kernel function on the first type of Cartan-Hartogs domain[J]. Chinese Annals of Mathematics: Series B, 2022, 43(2): 265-280. doi: 10.1007/s11401-022-0316-7
|
[14] |
程晓亮, 马会波. 一类华罗庚域与复欧氏空间的不相关性[J]. 武汉大学学报(理学版), 2023, 69(3): 409-416. https://www.cnki.com.cn/Article/CJFDTOTAL-WHDY202303015.htm
CHENG X L, MA H B. Non-relativity of a class of Hua domains and complex Euclidean spaces[J]. Journal of Wuhan University(Natural Science Edition), 2023, 69(3): 409-416. https://www.cnki.com.cn/Article/CJFDTOTAL-WHDY202303015.htm
|
[15] |
YIN W P, LU K P, GUY R. New classes of domains with explicit Bergman kernel[J]. Science in China: Series A, 2004, 47: 352-371.
|